# SDR UPS202346

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Fs 740-758
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK MAINTENANCE FOUND CORROSION UPPER FUEL CELL SKIN STA 740-758 RBL 25-62.  INSTALLED REPAIR IAW SRM 51-10-2, 51-10-6, 57-30-2 AND OHM 20-10-03.
